Open Access
Translator Disclaimer
2014 Natural Filtrations of Infinite-Dimensional Modular Contact Superalgebras
Qiang Mu
J. Appl. Math. 2014(SI04): 1-9 (2014). DOI: 10.1155/2014/601847

Abstract

The natural filtration of the infinite-dimensional contact superalgebra over an algebraic closed field of positive characteristic is proved to be invariant under automorphisms by characterizing ad-nilpotent elements and the subalgebras generated by certain ad-nilpotent elements. Moreover, we obtain an intrinsic characterization of contact superalgebras and a property of automorphisms of these Lie superalgebras.

Citation

Download Citation

Qiang Mu. "Natural Filtrations of Infinite-Dimensional Modular Contact Superalgebras." J. Appl. Math. 2014 (SI04) 1 - 9, 2014. https://doi.org/10.1155/2014/601847

Information

Published: 2014
First available in Project Euclid: 1 October 2014

zbMATH: 07131726
MathSciNet: MR3200846
Digital Object Identifier: 10.1155/2014/601847

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2014 • No. SI04 • 2014
Back to Top